Filtros : "Numerische Mathematick" Limpar


  • Source: Numerische Mathematick. Unidade: ICMC

    Subjects: CONTROLE ÓTIMO, EQUAÇÕES DIFERENCIAIS

    Acesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      STEWART, David E e ANITESCU, Mihai. Optimal control of systems with discontinuous differential equations. Numerische Mathematick, v. 114, n. 4, p. 653-695, 2010Tradução . . Disponível em: https://doi.org/10.1007/s00211-009-0262-2. Acesso em: 30 set. 2024.
    • APA

      Stewart, D. E., & Anitescu, M. (2010). Optimal control of systems with discontinuous differential equations. Numerische Mathematick, 114( 4), 653-695. doi:10.1007/s00211-009-0262-2
    • NLM

      Stewart DE, Anitescu M. Optimal control of systems with discontinuous differential equations [Internet]. Numerische Mathematick. 2010 ; 114( 4): 653-695.[citado 2024 set. 30 ] Available from: https://doi.org/10.1007/s00211-009-0262-2
    • Vancouver

      Stewart DE, Anitescu M. Optimal control of systems with discontinuous differential equations [Internet]. Numerische Mathematick. 2010 ; 114( 4): 653-695.[citado 2024 set. 30 ] Available from: https://doi.org/10.1007/s00211-009-0262-2

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024